Search  for anything...

Amazon Basic Care Naproxen Sodium Tablets 220 mg, Pain Reliever/Fever Reducer (NSAID), Muscular Aches, Backache, Headache, Toothache, Minor Arthritis Pain Relief & More, 300 Count (Packaging may vary)

  • Based on 30,835 reviews
Condition: New
Checking for product changes

Buy Now, Pay Later


As low as $3 / mo
  • – 4-month term
  • – No impact on credit
  • – Instant approval decision
  • – Secure and straightforward checkout

Ready to go? Add this product to your cart and select a plan during checkout. Payment plans are offered through our trusted finance partners Klarna, PayTomorrow, Affirm, Afterpay, Apple Pay, and PayPal. No-credit-needed leasing options through Acima may also be available at checkout.

Learn more about financing & leasing here.

Selected Option

Free shipping on this product

Non-returnable due to Food safety reasons

View our full returns policy here.


Availability: In Stock.
Fulfilled by Amazon

Arrives Sunday, May 4
Order within 4 hours and 47 minutes
Available payment plans shown during checkout

Size: 300 Count


Features

  • ACTIVE INGREDIENT: This pain reliever and fever reducer contains naproxen sodium 220 mg, a nonsteroidal anti-inflammatory drug (NSAID); compare to the active ingredient in Aleve Caplets
  • STRENGTH TO LAST 12 HOURS: Pain reliever and fever reduction for up to 12 hours so you can get through the day
  • ACHES AND PAINS: Temporarily relieves minor aches and pains due to minor pain of arthritis, muscular aches, backache, menstrual cramps, headache, toothache and the common cold; also temporarily reduces fever
  • CAPSULE-SHAPED TABLETS: This 12 hour pain reliever and fever reducer comes in a capsule-shaped tablet; this product is gluten free

Description

Compare to Aleve Caplets active ingredient. When minor aches and pains hold you back, try an all-day pain reliever like Amazon Basic Care Naproxen Sodium Tablets, 220 mg. This pain reliever and fever reducer is a nonsteroidal anti- inflammatory drug (NSAID) with the strength to last 12 hours. It helps to temporarily relieve minor aches and pains due to minor pain of arthritis, muscular aches, backache, menstrual cramps, headache, toothache, the common cold, and also temporarily reduces fever. For adults and children ages 12 years and older. Gluten free.

Item Weight: 3.84 ounces


Item dimensions L x W x H: 2.2 x 2.2 x 4.5 inches


Product Benefits: Fever Control


Specific Uses For Product: Arthritis


Product Dimensions ‏ : ‎ 2.2 x 2.2 x 4.5 inches; 3.84 ounces


Item model number ‏ : ‎ 1


Date First Available ‏ : ‎ July 28, 2017


Country of Origin ‏ : ‎ India


Frequently asked questions

If you place your order now, the estimated arrival date for this product is: Sunday, May 4

This item is non-returnable:

Non-returnable due to Food safety reasons

View our full returns policy here.

  • Klarna Financing
  • Affirm Pay in 4
  • Affirm Financing
  • Afterpay Financing
  • PayTomorrow Financing
  • Financing through Apple Pay
Leasing options through Acima may also be available during checkout.

Learn more about financing & leasing here.

Top Amazon Reviews


  • Works good
Size: 200 Count
Excellent name brand alternative. Works as good as any other brand but with an excellent price and delivered to my door.
Reviewed in the United States on April 2, 2025 by MBS

  • 5 stars - Excellent Alternative to Aleve!
Size: 300 Count
I’ve been using Aleve for a while, but I decided to try this Amazon Basics knockoff, and I’m really impressed! It works just as well as the name-brand version for pain relief, whether it’s for headaches, back pain, or minor aches and pains. The price is so much better, and I honestly don’t notice a difference in effectiveness. Plus, the packaging is great, and it arrived quickly. I’ll definitely be sticking with this from now on – why pay more for the brand name when this does the job just as well? Highly recommend! ... show more
Reviewed in the United States on April 11, 2025 by Angelo Angelo

  • This Generic Brand is a Great Choice
Size: 300 Count
My husband and I take Aleve every day. We have found that this generic brand of Aleve from Amazon is cheaper and works great.
Reviewed in the United States on April 11, 2025 by Pat

  • Perfect!
Size: 300 Count
Works great. Just like the original, but much cheaper!
Reviewed in the United States on April 11, 2025 by Fred S.

  • Good Value, but Tablets Aren’t as Great as Gel Capsules
Size: 300 Count
I’ve always preferred naproxen over ibuprofen, and these tablets get the job done. They work well for managing pain and inflammation, and the price is definitely right compared to name-brand options. That said, I do find gel capsules more effective and easier to swallow than these tablets. If you’re looking for an affordable option, this is a solid choice, but if gel capsules are an option, I’d go for those instead. ... show more
Reviewed in the United States on February 12, 2025 by John Schnoor

  • Very effective for pain that last more than 4 hours
Size: 200 Count
Very effective and more long term.
Reviewed in the United States on March 25, 2025 by Berta

  • No headache here
Size: 300 Count
Great price. Works as it should
Reviewed in the United States on April 9, 2025 by Bob

  • Great product, great price.
Size: 300 Count
This is just as good as the brand name but at much lower cost. I have used both and I refuse to waste money on a brand name.
Reviewed in the United States on February 18, 2025 by Larry I

Can't find a product?

Find it on Amazon first, then paste the link below.